# SDR EYK2002F00000

- Difficulty date: March 7, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N84BA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258313
- Engine: Garrtt TFE7315BR
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Transfer Tube
- Part number: 30725911
- Condition: Cracked
- Location: Rt Engine
- Part time: 2,110 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE RIGHT ENGINE OIL PRESSURE STARTED TO DROP.  OIL TEMP WAS NORMAL.  ENGINE WAS SHUT DOWN BY CREW WHEN OIL PRESSURE DROPPED TO 20PSI.  TOUCHDOWN AND ROLL-OUT, UNEVENTFUL.  INSPECTED, FOUND OIL TRANSFER TUBE CRACKED AT FLARE.  REMOVED AND REPLACED TUBE (PN 307259-1).  OIL SERVICED AND LEAK CHECKED CRACKED TUBE SHOWED NO SIGNS OF IMPROPER INSTALLATION.
